# SDR USAA070376

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER CORNER OF ACCESS PANEL 5724L OPENING, PYLON SKIN HAS CRACK.  INSTALLED REPAIR DOUBLER PER TR 54-50-07, DEFECT SIZE:  .125 INCH.
